MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Portex Endotracheal Tubes; Tube, Tracheal (W/Wo Connector)

ICU Medical Healthcare Manufacturing S.A. de C.V. Portex Endotracheal Tubes; Tube, Tracheal (W/Wo Connector)
Catalog Number 100/179/070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was switched to a new nasotracheal tube and connected to a ventilator.Later, the ventilator alarm indicated an air leak.The tracheal tube was replaced, and the cuff was found to be damaged.There was a patient involvement and there were no additional adverse consequences.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
Portex Endotracheal Tubes
Common Device Name
Tube, Tracheal (W/Wo Connector)
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50818128
Report Number9617604-2026-00827
Device Sequence Number10157758
Product Code BTR
UDI-Device Identifier15019315022128
UDI-Public(01)15019315022128(17)300115(10)6075065
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryCH
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/179/070
Device Lot Number6075065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale